# SDR UALA2011112706463

- Difficulty date: November 26, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1140 LT TENSION TIE FWD CHANNEL CRACKED AT 2 FASTENER HOLES.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE, SPLICED IN NEW SECTIONS OF CHANNEL, REPAIR 1.
